# SDR UPS00231931

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Carriage
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, FLAP CARRIAGE NR 2 PITTING CORROSION IN BORE OF SPINDLE.  CARRIAGE REPLACED IAW OHM 57-52-11..
